Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes headaches,sweating,excessive sleeping and apetite loss?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
My partner is 51 he is normally well. A week ago started feeling unwell with thumping headache , tried Panadol extra, ibuprofen xtra for two days with only slight improvement but always reoccurring, went to work had to come home x2 but struggled through rest of week. Went to GP Monday gave him paracetamol and codine SR ibuprofen 800 and tramadol he has been taking all reg and again still having thumping headaches, excessive sweating and sleeping excessively, eating very little. What can it be
Posted Fri, 28 Feb 2014 in Headache and Migraines
Answered by Dr. Rakesh Karanwal 51 minutes later
Brief Answer: Injection Sumatriptan should give relief. Detailed Answer: Hi friend, Thanks for your query. Further information such as, associated nausea, vomiting, intolerance to light/sound, zigzag lights, swelling of eyelid, running nose; constant mental stress; and, past medical history (particularly high blood pressure) if any, will be invaluable help in pinpointing the cause of almost-persistent severe headache. However, from the information available, the most likely causes are cluster headaches or Migraines- both of which have the prevailing symptoms (excessive sweating and sleepiness) in common. The other possibility is a brain lesion of recent occurrence. Inj Sumatriptan ought to give significant relief in both ; cluster headache and Migraine attack. At the same time, an urgent MRI brain should be carried out to search for/rule out a lesion as the cause of severe headaches. However, further opinion can only be given on receipt of requested information. Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order MRI Brain and give Inj Sumatriptan + oral ibuprofen in appropriate doses. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor